MathSciNet Relay Station
MathSciNet bibliographic data
MR64849 (16,344d) 27.2X
Besicovitch, A. S.; Taylor, S. J. On the complementary intervals of a linear closed set of zero Lebesgue measure. J. London Math. Soc. 29, (1954). 449–459.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement